Resolvents of elliptic cone operators

Juan B. Gil, Thomas Krainer, Gerardo A. Mendoza

Research output: Contribution to journalArticlepeer-review

37 Scopus citations


We prove the existence of sectors of minimal growth for general closed extensions of elliptic cone operators under natural ellipticity conditions. This is achieved by the construction of a suitable parametrix and reduction to the boundary. Special attention is devoted to the clarification of the analytic structure of the resolvent.

Original languageEnglish (US)
Pages (from-to)1-55
Number of pages55
JournalJournal of Functional Analysis
Issue number1
StatePublished - Dec 1 2006

All Science Journal Classification (ASJC) codes

  • Analysis


Dive into the research topics of 'Resolvents of elliptic cone operators'. Together they form a unique fingerprint.

Cite this